# SDR UALA2011052502551

- Difficulty date: May 24, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,752 hours, 12,484 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY NEW TECH CART CABLES P52, P61 &  P62 HAVE BURNT PINS.  REPLACED CABLE ASSEMBLIES, OPS CHECK NORMAL.
